My boyfriend and I have been together for quite some time now. I was on the BC pill, but I had to stop a couple months ago due to medical issues. Anyways, we began using condoms directly afterward. They've been working well for us up until last week. Last Tuesday (September 27), we had sexual intercourse with a Trojan spermicide condom, and all was well. We did it once more not long after, with a thinner Trojan, and it broke! We didn't notice this until after he had finished inside of me. Scared and confused, we went and picked up Plan B One Step. I took the pill within 2 hours of the incident. My period last month was around the 30th of August, so I assume it was due around then September. It is now October 3, and I don't have my period. I am having nausea, a headache, and cramps, though. It feels as if it's about to start, but nothing. Could someone please help me out? I'm a young girl who can't afford a pregnancy right now. We thought we were doing the right thing. Has anyone else taken Plan B? What was the outcome? Could you describe your experience and what I could do to alleviate these symptoms, thanks.
Breakages with condoms are due to either snags (like with nails) or air becoming trapped in them. There are ways to prevent that happening, so it's worth doing an internet search on correct condom use.
All the symptoms you are having are common with Plan B, & usually pass within a week or two. Your period may be late due to the Plan B, but you can do a pregnancy test to ensure it's just that.
From the dates you've given, it sounds unlikely that you were fertile/ovulating at the time of the accident, so you should be fine
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Feb 2015 • 1 answer
Posted 5 Nov 2015 • 1 answer
Posted 20 Dec 2015 • 0 answers
Posted 11 Nov 2016 • 1 answer
Posted 19 days ago • 1 answer